# SDR QXEA9902711

- Difficulty date: December 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N354PH
- Make and model: Dhav DHC8202
- Aircraft serial: 498
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6104781
- Condition: Discharged
- Location: Cabin
- Part time: 15,196 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA- 2 CEILING EMERGENCY LIGHTS ARE INOP.  MAINTENANCE REPLACED THE PS3 BATTERY.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
